# SDR AALA202303277855

- Difficulty date: March 14, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A320*
- Aircraft serial: 5374
- Aircraft time: 31,364 hours, 12,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUT OUT LOWER SILL PLATE AT FR 66 AND S23R. REPLACED LOWER SILL PLATE PER SRM 51-72-11.
